Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 10
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Jones, Gareth A. 2015. Elementary abelian regular coverings of Platonic maps. Journal of Algebraic Combinatorics, Vol. 41, Issue. 2, p. 461.

    Conder, Marston D.E. and Ma, Jicheng 2013. Arc-transitive abelian regular covers of cubic graphs. Journal of Algebra, Vol. 387, p. 215.

    Jones, Gareth A. 2012. Hypermaps and multiply quasiplatonic Riemann surfaces. European Journal of Combinatorics, Vol. 33, Issue. 7, p. 1588.

    Tamburini, M.C. and Vsemirnov, M. 2006.

    Schaller, Paul Schmutz 1996. The modular torus has maximal length spectrum. Geometric and Functional Analysis, Vol. 6, Issue. 6, p. 1057.

    Turbek, Peter S. 1993. On compact Riemann surfaces with a maximal number of automorphisms. Manuscripta Mathematica, Vol. 80, Issue. 1, p. 113.

    Broughton, S.Allen 1991. Classifying finite group actions on surfaces of low genus. Journal of Pure and Applied Algebra, Vol. 69, Issue. 3, p. 233.

    Mushtaq, Q. 1990. Coset diagrams for hurwitz groups. Communications in Algebra, Vol. 18, Issue. 11, p. 3857.

    Conder, Marston 1986. A family of Hurwitz groups with non-trivial centres. Bulletin of the Australian Mathematical Society, Vol. 33, Issue. 01, p. 123.

    Wohlfahrt, K. 1985. Macbeath's curve and the modular group. Glasgow Mathematical Journal, Vol. 27, p. 239.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 86, Issue 3
  • November 1979, pp. 395-400

On Hurwitz extensions by PSL2(7)

  • Jeffrey M. Cohen (a1)
  • DOI:
  • Published online: 24 October 2008

In this paper, a new family of factors of (2, 3, 7) is obtained which contains groups found in three other papers. It is shown that for all n, there exists an m such that there are at least n isomorphism types of Hurwitz groups of order m. Finally, presentations for all groups considered are obtained.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

(2)A. Hurwitz Über algebraische Gebilde mit eindeutigen Transformationen in sich. Math. Annalen 41 (1893), 403442.

(3)F. Klein Über die Transformationen siebenter Ordnung der elliptischen Funktionen. Math. Annalen 14 (1879), 428471.

(9)A. Sinkov On the group-defining relations (2, 3, 7: P), Ann. Math. 38 (1937), 577584.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *